# SDR DALA2021032901868

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 61,749 hours, 7,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR 4R RT AFT CABIN MSG ILLUMINATED IN FLIT. CAUTION ON F/A PANEL SHOWED RED. CORRECTIVE ACTION: CYCLED 4R DOOR OPEN AND CLOSED. DOOR MESSAGE CLEARED. CHECKED CLEARANCE OF PROXIMITY SWITCHES OF 4R DOOR PER A330 AMM 52-71. CLEARANCES CHECK GOOD. (7053122)
